# SDR USAA2014100600001

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 66,835 hours, 9,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L EMER BATTERY PACK FAILED DURING EPSU BATTERY CAP TEST, SELF-TEST OF BATTERY ILLUMINATED BATTERY LED.  REMOVED 4L BATTERY PACK & INSTALLED SERVICEABLE BATTERY PACK.  OPERATIONAL CHECK OF BATTERY SELF-TEST GOOD AT THIS TIME.
